# SDR TAMF20060045S

- Difficulty date: August 30, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,881 hours, 25,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-CHECK FOUND A CORROSION AT FUSELAGE SECTION 46 - LOWER SKIN AT TCAS ANTENNA DOUBLER.  DAMAGE WILL BE REPAIRED IAW EWO 767-53-024 AND MFG SERVICE REQUEST 1-224967985. THIS REPAIR CONSTITUTES A MAJOR REPAIR AND FORM 8100-9 WILL BE ISSUED.
